# SDR MASA2011012101752

- Difficulty date: January 5, 2011
- Submitted: January 22, 2011
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 15,607 hours, 12,365 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670321034
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R HAS CORROSION BETWEEN FS 333 AND 349.  MX R2 STRINGER 25R BETWEEN FS 333 AND 349 IAW CRJ-900 SRM 51-42-06 AND 51-42-21.
